# SDR USAA2013082100009

- Difficulty date: August 20, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 99
- Aircraft time: 74,024 hours, 33,071 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: D5361034200195
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST CLASS FLOORBOARD ROW 2, DELAMINATED & SOFT SPOTS AT FR 24, S21, BL0.  REPLACED FLOORBOARD IAW AMM 53-12-12.
